MAUDE Adverse Event Report: VYAIRE MEDICAL OY GIRAFFE REUSABLE SKIN TEMP PROBE; INCUBATOR, NEONATAL

VYAIRE MEDICAL OY GIRAFFE REUSABLE SKIN TEMP PROBE; INCUBATOR, NEONATAL
Model Number GIRAFFE REUSABLE SKIN TEMP PROBE
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other - at this time, the suspect device is not available for evaluation.No root cause has been determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available." the reported sample is not available.
 
Event or Problem Description
The customer reported to vyaire medical that the 2075796-001 giraffe reusable skin temp probe air temperature is showing below 30 deg.Problem occurred on patient use as informed by the customer no injury reported to the patient.

Brand Name
GIRAFFE REUSABLE SKIN TEMP PROBE
Common Device Name
INCUBATOR, NEONATAL
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2 helsinki ete
la-suomen laani,
helsinki
FI 
Manufacturer (Section G)
THERMOMETRICS DE MEXICO S.A. DE C.V
calle siete norte no 110 ciuda
d industrial otay
tijuana 22444
MX   22444
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key16275548
Report Number3010838917-2023-00042
Device Sequence Number5020276
Product Code FMZ
UDI-Device Identifier10885403260759
UDI-Public(01)10885403260759
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K101778
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGIRAFFE REUSABLE SKIN TEMP PROBE
Device Catalogue Number2075796-001
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Initial Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown